Factorization of linear elliptic boundary value problems in non cylindrical domains - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Comptes rendus de l'Académie des sciences. Série I, Mathématique Year : 2011

Factorization of linear elliptic boundary value problems in non cylindrical domains

Abstract

We present a method of factorization for linear elliptic boundary value problems considered in non cylindrical domains. We associate a control problem to the boundary value problem which regularizes it. The technique of change of variables is used to study this problem.
Nous présentons une méthode de factorisation de problèmes aux limites elliptiques linéaires dans un domaine non cylindrique. On associe au problème elliptique un problème de contrôle qui en fournit une régularisation. La technique de changement de variables est utilisée pour étudier ce problème de contrôle.
Fichier principal
Vignette du fichier
artigo2CR-V7.pdf (221.77 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

inria-00617516 , version 1 (29-08-2011)

Identifiers

Cite

Jacques Henry, Bento Louro, Maria Do Céu Soares. Factorization of linear elliptic boundary value problems in non cylindrical domains. Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2011, 349 (15-16), pp.879-882. ⟨10.1016/j.crma.2011.07.003⟩. ⟨inria-00617516⟩
366 View
564 Download

Altmetric

Share

Gmail Facebook X LinkedIn More